American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Klaus Bichteler. Stochastic integrators. Bull. Amer. Math. Soc. 1 (1979) 761-765. MR 537627.
Abstract, references, and article information
View Article: PDF

[2] Robert M. Anderson. A nonstandard representation for Brownian motion and Itô integration. Bull. Amer. Math. Soc. 82 (1976) 99-101. MR 0405581.
Abstract, references, and article information
View Article: PDF

[3] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information
View Article: PDF

[4] Hui-Hsiung Kuo and M. Ann Piech. Stochastic integrals and parabolic equations in abstract Wiener space. Bull. Amer. Math. Soc. 79 (1973) 478-482. MR 0341606.
Abstract, references, and article information
View Article: PDF

[5] Hui-Hsiung Kuo. On operator-valued stochastic integrals. Bull. Amer. Math. Soc. 79 (1973) 207-210. MR 0317405.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1